# SDR FDEA201507222317

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 922 hours, 35,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34112
- Condition: Bulged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AT UPPER LOBE BS 395, BETWEEN STRINGERS 6 - 7R.  REMOVED DAMAGED AREA IAW SRM 53-00-01-2R.  FABRICATED DOUBLER IAW SRM 53-00-01-2R.  INSTALLED THE DOUBLER IAW SRM 53-00-01-2R FIG 201 REPAIR 16.
